# SDR AWXA200100480

- Difficulty date: August 23, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 52,186 hours, 33,442 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C16 CK - DENT IN RT HORIZONTAL STABILIZER SKIN 2.5 INCH WIDE X .065 DEEP, STA 239 INTER SPAR AREA, BEYOND SRM LIMITS. MAINTENANCE CUT OUT DAMAGED AREA, FORMED DOUBLER, FILLERS, AND ANGLES AND INSTALLED REPAIR PARTS IAW B737 SRM 55-10-01, PG 225, 228.
